# SDR R61A201312311353

- Difficulty date: December 31, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE DIRTY AND CRACKED.  REPLACED CRACKED COVERS IAW AMM.  OPS CHECKED GOOD.
